Browse/Search Results:  1-10 of 23 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2019, 卷号: 21, 期号: 2, 页码: 363-375
Authors:  Zhu, Zhongjian;  Li, Pengcheng;  Pan, Jianzhong
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Chang-complex  smash product  loop space  decomposition  homotopy group  
Stable homotopy classification of A (n) (4) -polyhedra with 2-torsion free homology 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 6, 页码: 1141-1162
Authors:  Pan JianZhong;  Zhu ZhongJian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homotopy  indecomposable  matrix problem  
stablehomotopyclassificationofan4polyhedrawith2torsionfreehomology 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 6, 页码: 1141
Authors:  Pan Jianzhong;  Zhu Zhongjian
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The Classification of 2 and 3 Torsion Free Polyhedra 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 11, 页码: 1659-1682
Authors:  Pan, Jian Zhong;  Zhu, Zhong Jian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Homotopy  indecomposable  matrix problem  
theclassificationof2and3torsionfreepolyhedra 期刊论文
actamathematicasinicaenglishseries, 2015, 卷号: 31, 期号: 11, 页码: 1659
Authors:  Pan Jianzhong;  Zhu Zhongjian
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Only rational homology spheres admit Omega(f) to be union of DE attractors 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2010, 卷号: 30, 页码: 1399-1417
Authors:  Ding, Fan;  Pan, Jianzhong;  Wang, Shicheng;  Yao, Jiangang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The Chen-Ruan cohomology of almost contact orbifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 77-88
Authors:  Ding, Fan;  Jiang, Yun Feng;  Pan, Jian Zhong
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
almost contact orbifolds  Chen-Ruan cohomology  twisted sectors  almost complex orbifold  
Compatible actions and cohomology of crystallographic groups 期刊论文
JOURNAL OF ALGEBRA, 2008, 卷号: 320, 期号: 1, 页码: 341-353
Authors:  Adem, Alejandro;  Ge, Jianquan;  Pan, Jianzhong;  Petrosyan, Nansen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
spectral sequence  group cohomology  
Gerbes and twisted orbifold quantum cohomology 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 6, 页码: 995-1016
Authors:  Pan JianZhong;  Ruan YongBin;  Yin XiaoQin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
gerbe  orbifold  quantum cohomology  
gerbesandtwistedorbifoldquantumcohomology 期刊论文
scienceinchinaseriesamathematics, 2008, 卷号: 51, 期号: 6, 页码: 995
Authors:  JianZhong Pan;  YongBin Ruan;  XiaoQin Yin
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10